Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
GregoryThor

Anyone had bad abdominal (Right side) pain on accutane?

Ive been having abdominal pain all over my right side, but mostly on the lower part. Just curious if anyone else experienced this on accutane. Im afraid it might be something serious. I dont want to talk to my doctor cause i know hes going to take me off accutane and since i have severe acne this is my final hope. I am in the beginning of my fourth month and my acne is still very bad but a little better. Thanks for any info and hopefully this is a common side effect.

Share this post


Link to post
Share on other sites

just let him know just to be safe....maybe its your liver.or something just let him know......is it very bad

Share this post


Link to post
Share on other sites

No. i guess i described the pain very badly. Its actually a very dull ache, that only hurts once it awhile. It feels like there is a ball of stitch stuck inside my abdomen or something weird like that. Its extremely difficult to describe, but it is not a sharp pain is basically the only thing i can definatively say about it.

Share this post


Link to post
Share on other sites

well believe it or not, my derm always asks me if i've "been experiencing any pain in my abdomen, particulary on the right side?" Sounds like its a common problem. Do you lay down soon after you take your accutane?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×